# SDR DALA2015111406964

- Difficulty date: November 13, 2015
- Submitted: November 14, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON INTERNAL FUSELAGE SKIN, BELLY DRAIN HOLE, BS 1210 BETWEEN LONGERONS 29 - 30L.  REPAIRED IAW ETI-88-15-373, REV 1 AND ER/A 539904-14, REV ORIG.
